# SDR 95FDEA01581

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clamp
- Part number: 5T40013J55200
- Condition: Failed
- Location: Nr 1 Eng Tr Duct
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING T/O ROLL, THE FIRE DETECTION LIGHT AND FIRE WARNING LIGHT ILLUMINATED ON NR 1 ENG.  THE NR 1 ENG NACELLE OVERHEAT TEMP REACHED 9, THEN QUICKLY DROPPED TO ZERO.  ABORTED T/O AT 60 KNOTS AND RETURNED TO RAMP.  FOUND REVERSER DUCT CLAMP BLOWN.  REMOVED AND REPLACED CLAMP, INSPECTED ENG AND PERFORMED GND ENG RUN.  LK AND OPS CK GOOD.
